See Alike in...

Alike App

Browser

hmerin

337d

Started Strattera a little over a week ago and 2 days ago entered a bad POTS flare. Is it likely they’re related? I had some trouble sleeping from the Strattera up until a few days ago when it cleared up (about a day before the flare I’d say.) If this is related do you think it’ll get better as I adjust more too? I’m worried a stimulant would just do the same if I had to switch medicine but I really need something for energy and focus with school soon. :(

    • hellotou

      337d

      I began Strattera a couple of days ago and Dr said the effects from 25mg I'm on might not be felt for 4 weeks. Since it's not a stimulant the energy side effects may be seen with your greater ability to focus. I was concerned about sleep too that's why we chose Strattera. I'm going in for an RA and POTS eval and testing Friday too. Are you taking more than 23mg per dose?

    • hmerin

      337d

      Extra note, I take metoprolol for POTS (25mg) and I’m also on Prozac (50mg). Prozac increases blood levels of Straterra, so I’ve been on 40mg with no changes to be made for at least a month. My BP usually hovers just a bit above what’s considered low. I’m seeing my psych next week and if I’m not doing better we’ll discuss options… I’d consider asking to up metoprolol a bit and see if it helps but I’m not sure if that’d push my BP over and end up not helping. Plus I won’t be able to see my cardiologist because of school so I’m not sure if he’d be okay changing things. Balancing it all is so complicated!! I’m very used to medication trial and error but it’s still so frustrating 😑

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

'Strattera is a non-stimulant ADHD medication. Some users have reported side effects, but it's not clear from the provided context whether Strattera could cause a POTS flare. It's recommended to consult with a healthcare professional for personalized advice.'

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion